Application of a predictive distribution formula to Bayesian computation for incomplete data models

Sweeting, T. and Kharroubi, S. (2005) Application of a predictive distribution formula to Bayesian computation for incomplete data models. Statistics & Computing, 15 (3). pp. 167-178. ISSN 1573-1375

Abstract

Metadata

Authors/Creators:
  • Sweeting, T.
  • Kharroubi, S.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 10 Feb 2009 12:37
Last Modified: 10 Feb 2009 12:37
Published Version: http://dx.doi.org/10.1007/s11222-005-1306-9
Status: Published
Publisher: Springer
Identification Number: 10.1007/s11222-005-1306-9

Share / Export

Statistics